# SDR ASAA2021042334666

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,972 hours, 9,026 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED ZONE TEMP LIGHTS COME ON DURING MASTER CAUTION RECALL FAULT ISOLATION PROCEDURE AND BITE PROCEDURE FOR LH & RH PACK TEMPERATURE CONTROLLERS FLT DECK TRIM VLVE FAULT LIGHT CLEARED & CONT CAB LIGHT IS NO LONGER ILLUMINATING ON MASTER CAUTION RECALL NO DEFECTS NOTED IAW B737-900ER FIM 21-62 TASK 848 STEP 848C.-F. & IAW B737-900ER FIM 21-62 TASK 801 STEP 801B.
